# SDR VQMA202406070001

- Difficulty date: May 21, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N900UP
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 18,737 hours, 11,584 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: S5312A0106000G
- Condition: Ruptured
- Location: Hyd System
- Part time: 18,737 hours, 11,584 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A-SIDE HYDRAULIC SYSTEM QUANTITY LOSS.  FLIGHT CREW USED EMERGENCY GEAR EXTENSION TO LAND.  UPON INSPECTION, TECHNICIANS FOUND RH MLG ACTUATOR HOSE RUPTURED: FOUND RH MLG ACTUATOR EXTENSION FLEX HOSE BRAIDING TO BE COMPROMISED. REMOVED BOTH LH AND RH MLG EXTENSION FLEX HOSES, LH PN: S128C0124-000G, RH PN: S5312A0106-000G. INSTALLED NEW HOSES LH PN: AS117-06K0124, RH PN: S3128A0106-000G IAW CESSNA MODEL 750 AMM 32-30-00. SERVICED EMERGENCY GEAR EXTENSION IAW CESSNA MODEL 750 AMM 12-10-15. LEAK AND OPS CHECK SATISFACTORY.
